Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Quasi-analyticity and semigroups


Author: J. W. Neuberger
Journal: Bull. Amer. Math. Soc. 78 (1972), 909-922
MSC (1970): Primary 26A93, 47D05, 47H15; Secondary 60J25, 42A44
DOI: https://doi.org/10.1090/S0002-9904-1972-13055-6
MathSciNet review: 0315512
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Beurling, On quasi-analyticity and general distributions, Multigraphed Lecture Notes, Stanford University, Stanford, Calif., 1961.
  • 2. A. Beurling, On analytic extension of semigroups of operators, J. Functional Analysis 6 (1970), 387-400. MR 282248
  • 3. S. Bernstein, Leçons sur les propriétés extrémales et la meilleure approximation des fonctions analytiques d'une variable réelle, Gauthier-Villars, Paris, 1926.
  • 4. H. Brezis and A. Pazy, Semigroups of nonlinear contractions on convex sets, J. Functional Analysis 6 (1970), 237-281. MR 448185
  • 5. P. L. Butzer and H. Berens, Semi-groups of operators and approximation, Die Grundlehren der math. Wissenschaften, Band 145, Springer-Verlag, New York, 1967. MR37 #5588. MR 230022
  • 6. T. Carleman, Les fonctions quasi-analytiques, Gauthier-Villars, Paris, 1926.
  • 7. M. Crandall and T. Liggett, A theorem and a counterexample in the theory of semigroups of nonlinear transformations, Trans. Amer. Math. Soc. 160 (1971), 263-278. MR 301592
  • 8. M. Crandall and T. Liggett, Generation of semi-groups of nonlinear transformations on general Banach spaces, Amer. J. Math. 93 (1971), 265-298. MR 287357
  • 9. J. R. Cuthbert, On semigroups such that T 0, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 18 (1971), 9-16. MR 279625
  • 10. J. R. Dorroh, A nonlinear Hille-Yosida-Phillips theorem, J. Functional Analysis 3 (1969), 345-353. MR39 #2019. MR 240673
  • 11. E. Hille and R. S. Phillips, Functional analysis and semi-groups, rev. ed., Amer. Math. Soc. Colloq. Publ., vol. 31, Amer. Math. Soc., Providence, R. I., 1957. MR19, 664. MR 89373
  • 12. E. L. Ince, Ordinary differential equations, Dover, New York, 1944. MR6, 65. MR 10757
  • 13. T. Kato, Note on the differentiability of nonlinear semigroups, Proc. Sympos. Pure Math., vol. 16, Amer. Math. Soc., Providence, R. I., 1970, pp. 91-94. MR42 #5100. MR 270208
  • 14. T. Kato, A characterization of holomorphic semigroups, Proc. Amer. Math. Soc. 25 (1970), 495-498. MR41 #9050. MR 264456
  • 15. D. G. Kendall, Some recent developments in the theory of denumerable Markov processes, Trans. Fourth Prague Conference on Information Theory, Statistical Decision Functions, Random Processes (Prague, 1965), Academia, Prague, 1967, pp. 11-27. MR36 #974. MR 217885
  • 16. Y. Komura, Differentiability of nonlinear semigroups, J. Math. Soc. Japan 21 (1969), 375-402. MR40 #3358. MR 250118
  • 17. N. Levinson, Gap and density theorems, Amer. Math. Soc. Colloq. Publ., vol. 26, Amer. Math. Soc., Providence, R. I., 1940. MR2, 180. MR 3208
  • 18. S. Mandelbrojt, Séries de Fourier et classes quasi-analytiques de fonctions, Gauthier-Villars, Paris, 1935.
  • 19. S. Mandelbrojt, Séries adhérentes, régularisation des suites, applications, Gauthier-Villars, Paris, 1952. MR 14, 542. MR 51893
  • 20. I. Miyadera, Some remarks on semigroups of nonlinear operators, Tôhoku Math. J. (2) 23 (1971), 245-258. MR 296746
  • 21. J. W. Neuberger, A quasi-analyticity condition in terms of finite differences, Proc. London Math. Soc. (3) 14 (1964), 245-259. MR 28 #3130. MR 159914
  • 22. J. W. Neuberger, Quasi-analyticity of trajectories of semigroups of bounded linear transformations, Notices Amer. Math. Soc. 12 (1965), 815. Abstract #65T-454.
  • 23. J. W. Neuberger, An exponential formula for one-parameter semi-groups on nonlinear transformations, J. Math. Soc. Japan 18 (1966), 154-157. MR 34 #622. MR 200734
  • 24. J. W. Neuberger, Quasi-analytic collections containing Fourier series which are not infinitely differentiable, J. London Math. Soc. 43 (1968), 612-616. MR 37 #5344. MR 229778
  • 25. J. W. Neuberger, Analyticity and quasi-analyticity for one-parameter semigroups, Proc. Amer. Math. Soc. 25 (1970), 488-494. MR 41 #4296. MR 259661
  • 26. J. W. Neuberger, Quasi-analyticity and semigroups of bounded linear transformations, Bull. Amer. Math. Soc. 78 (1972), 85-87. MR 288623
  • 27. J. W. Neuberger, Lie generators for strongly continuous equi-continuous one-parameter semigroups on a metric space, Indiana Univ. Math. J. 21 (1972), 961-971. MR 291876
  • 28. J. W. Neuberger, Lie generators for one-parameter semigroups of transformations, J. Reine Angew. Math. (to appear). MR 310698
  • 29. J. W. Neuberger, Quasi-analytic semigroups of bounded linear transformations, J. London Math. Soc. (to appear). MR 336444
  • 30. S. Oharu, Note on the representation of semi-groups of non-linear operators, Proc. Japan Acad. 42 (1966), 1149-1154. MR 36 #3167. MR 220100
  • 31. J. M. Page, Ordinary differential equations, Macmillan, New York, 1897.
  • 32. A. Pazy, Approximations of the identity operator by semigroups of linear operators, Proc. Amer. Math. Soc. 30 (1971), 147-150. MR 287362
  • 33. Raymond E. A. C. Paley and Norbert Wiener, Fourier transforms in the complex domain, American Mathematical Society Colloquium Publications, vol. 19, American Mathematical Society, Providence, RI, 1987. Reprint of the 1934 original. MR 1451142
  • 34. P. Porcelli, Uniform completeness of sets of reciprocals of linear functions, Duke Math. J. 20 (1953), 185-193. MR 15, 107. MR 56656
  • 35. D. Rutledge, A generator for a semigroup of nonlinear transformations, Proc. Amer. Math. Soc. 20 (1969), 491-498. MR 39 #821. MR 239464
  • 36. G. Sansone, Orthogonal functions, Zanichelli, Bologna, 1952; English transl., Pure and Appl. Math., vol. 9, Interscience, New York, 1959. MR 13, 741; MR 21 #2140. MR 103368
  • 37. A. F. Timan, Theory of approximation of functions of a real variable, Fizmatgiz, Moscow, 1960; English transl., Internat. Series of Monographs in Pure and Appl. Math., vol. 34, Macmillan, New York, 1963. MR 33 #465. MR 117478
  • 38. Ch. de la Vallée Poussin, Quatre leçons sur les fonctions quasi-analytiques de variable réelle, Bull. Soc. Math. France 52 (1924), 175–203 (French). MR 1504845
  • 39. G. F. Webb, Nonlinear contraction semigroups in weakly complete Banach space, Thesis, Emory University, Atlanta, Ga., 1968.
  • 40. G. F. Webb, Representation of semi-groups of nonlinear nonexpansive transformations in Banach spaces, J. Math. Mech. 19 (1969/70), 159-170. MR 40 #793. MR 247528
  • 41. D. Williams, On operator semigroups and Markov groups, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 13 (1969), 280-285. MR 40 #8127. MR 254920
  • 42. K. Yosida, Functional analysis, Die Grundlehren der math. Wissenschaften, Band 123, Academic Press, New York; Springer-Verlag, Berlin, 1965. MR 31 #5054. MR 180824

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 26A93, 47D05, 47H15, 60J25, 42A44

Retrieve articles in all journals with MSC (1970): 26A93, 47D05, 47H15, 60J25, 42A44


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13055-6

American Mathematical Society